Guglielmo Feltrin
Title
Cited by
Cited by
Year
Multiple positive solutions for a superlinear problem: a topological approach
G Feltrin, F Zanolin
Journal of Differential Equations 259 (3), 925-963, 2015
382015
Existence of positive solutions in the superlinear case via coincidence degree: the Neumann and the periodic boundary value problems
G Feltrin, F Zanolin
Advances in Differential Equations 20 (9/10), 937-982, 2015
262015
Pairs of positive periodic solutions of nonlinear ODEs with indefinite weight: a topological degree approach for the super-sublinear case
A Boscaggin, G Feltrin, F Zanolin
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics 146 (3á…, 2016
252016
Multiplicity of positive periodic solutions in the superlinear indefinite case via coincidence degree
G Feltrin, F Zanolin
Journal of Differential Equations 262 (8), 4255-4291, 2017
242017
Positive solutions for super-sublinear indefinite problems: high multiplicity results via coincidence degree
A Boscaggin, G Feltrin, F Zanolin
Transactions of the American Mathematical Society 370 (2), 791-845, 2018
182018
Three positive solutions to an indefinite Neumann problem: a shooting method
G Feltrin, E Sovrano
Nonlinear Analysis. Theory, Methods & Applications. 166, 87-101, 2018
162018
Positive solutions to indefinite problems: a topological approach
G Feltrin
Springer, 2018
102018
An indefinite nonlinear problem in population dynamics: high multiplicity of positive solutions
G Feltrin, E Sovrano
Nonlinearity 31 (9), 4137, 2018
92018
Positive periodic solutions to an indefinite Minkowski-curvature equation
A Boscaggin, G Feltrin
Journal of Differential Equations, 2020
82020
An application of coincidence degree theory to cyclic feedback type systems associated with nonlinear differential operators
G Feltrin, F Zanolin
Topological Methods in Nonlinear Analysis 50 (2), 683-726, 2017
82017
Positive subharmonic solutions to nonlinear ODEs with indefinite weight
A Boscaggin, G Feltrin
Communications in Contemporary Mathematics 20 (01), 1750021, 2018
62018
Positive subharmonic solutions to superlinear ODEs with indefinite weight
G Feltrin
arXiv preprint arXiv:1701.06145, 2017
62017
Multiple positive solutions of a Sturm-Liouville boundary value problem with conflicting nonlinearities
G Feltrin
Communications on Pure and Applied Analysis 16 (3), 1083-1102, 2017
42017
Existence of positive solutions of a superlinear boundary value problem with indefinite weight
G Feltrin
arXiv preprint arXiv:1503.04583, 2015
42015
Periodic solutions to parameter-dependent equations with a -Laplacian type operator
G Feltrin, E Sovrano, F Zanolin
Nonlinear Differential Equations and Applications NoDEA 26 (5), 38, 2019
32019
A note on a fixed point theorem on topological cylinders
G Feltrin
Annali di Matematica Pura ed Applicata (1923-) 196 (4), 1441-1458, 2017
32017
Pairs of positive radial solutions for a Minkowski-curvature Neumann problem with indefinite weight
A Boscaggin, G Feltrin
Nonlinear Analysis 196, 111807, 2020
22020
Multiplicity of clines for systems of indefinite differential equations arising from a multilocus population genetics model
G Feltrin, P Gidoni
Nonlinear Analysis: Real World Applications 54, 103108, 2020
12020
High multiplicity and chaos for an indefinite problem arising from genetic models
A Boscaggin, G Feltrin, E Sovrano
Advanced Nonlinear Studies 20 (3), 675-699, 2020
12020
Positive solutions for a Minkowski-curvature equation with indefinite weight and super-exponential nonlinearity
A Boscaggin, G Feltrin, F Zanolin
arXiv preprint arXiv:2007.00338, 2020
12020
The system can't perform the operation now. Try again later.
Articles 1–20